# SDR 2009FA0000024

- Difficulty date: December 4, 2008
- Submitted: January 21, 2009
- Operation: General aviation
- Aircraft: N137P
- Make and model: Cessna 206H
- Aircraft serial: 2060804
- Engine: Lyc IO540AC1A5
- Propeller: Mcauly B3D36C432
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765463
- Part serial: 70BU7308
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SERVO LEAKED WHILE ACFT WAS PARKED OVERNIGHT.  THE MIXTURE WAS IN CUT OFF POSITION.  FLIGHT MANUAL, SEC 4, NORMAL PROCEDURES PAGE 4-23 SECURING ACFT NR 10 STATES: FUEL SELECTOR VALVE RT OR LT TO PREVENT CROSS FEEDING.  IF THE FUEL SELECTOR VALVE WAS TURNED TO OFF, THIS WOULD HAVE PREVENTED.  THERE IS A POTENTIAL FOR FUEL TO ENTER ENGINE CYLINDERS AND OIL SUMP IF THE FUEL SERVO MIXTURE CUT OFF LEAKS USING FLIGHT MANUAL PROCEDURES.  NEED TO ADDRESS: FLIGHT MANUAL PROCEDURES TO FUEL SELECTOR VALVE OFF.  (K)
